Alert archive / Ohio / Wind Advisories in 2008

Wind Advisory 4, NWS Wilmington, OH

February 17, 200832 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Feb 17, 2008, 4:02 AM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Feb 17, 2008, 1:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 4:02 AM EST (09:02 UTC)
In effect from
Feb 17, 2008, 1:00 PM EST
Expired
Feb 17, 2008, 10:44 PM EST
In force
10 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 170902
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
402 AM EST SUN FEB 17 2008

...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES 
TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION THIS
EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS FRONT.
THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE NIGHT
BEFORE GRADUALLY DECREASING LATE.


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-172330-
/O.NEW.KILN.WI.Y.0004.080217T1800Z-080218T1000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
402 AM EST SUN FEB 17 2008

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM
EST MONDAY. 

SOUTH WINDS WILL INCREASE DURING THE AFTERNOON HOURS BECOMING
SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. THE
WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT PASSES DURING
THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY OCCUR WITH THE
PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS OVER 45 MPH
WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH LATE TONIGHT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
3 follow-up statements
000 
WWUS71 KILN 171612
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1112 AM EST SUN FEB 17 2008

...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES
TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION
THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS
FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF
THE NIGHT BEFORE GRADUALLY DECREASING LATE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180015-
/O.CON.KILN.WI.Y.0004.080217T1800Z-080218T1000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1112 AM EST SUN FEB 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

SOUTH WINDS WILL INCREASE DURING THE AFTERNOON HOURS BECOMING
SUSTAINED AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. THE
WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT PASSES DURING
THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY OCCUR WITH THE
PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS OVER 45 MPH
WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH LATE
TONIGHT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 172137
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EST SUN FEB 17 2008

...STRONG GUSTY WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A STRONG STORM SYSTEM WILL MOVE QUICKLY INTO THE GREAT LAKES
TONIGHT. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION
THIS EVENING AND STRONG WINDS WILL DEVELOP IN ADVANCE OF THIS
FRONT. THE GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF
THE NIGHT BEFORE GRADUALLY DECREASING LATE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-181000-
/O.CON.KILN.WI.Y.0004.000000T0000Z-080218T1000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
437 PM EST SUN FEB 17 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

STRONG SOUTH WINDS WILL CONTINUE TO OCCASIONALLY GUST OVER 45 MPH
THIS EVENING. WINDS WILL SHIFT TO THE SOUTHWEST AS A COLD FRONT
PASSES DURING THE EVENING HOURS. THE STRONGEST WINDS WILL LIKELY
OCCUR WITH THE PASSAGE OF THE COLD FRONT THIS EVENING...WHEN GUSTS
OVER 50 MPH WILL BE POSSIBLE. WINDS WILL THEN GRADUALLY DIMINISH
LATE TONIGHT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 180344
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EST SUN FEB 17 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180445-
/O.CAN.KILN.WI.Y.0004.000000T0000Z-080218T1000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1044 PM EST SUN FEB 17 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY SOUTHWEST WINDS WILL GRADUALLY DECREASE OVERNIGHT. AS A
RESULT...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Feb 17, 12:34 AM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Feb 17, 12:34 AM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EST SUN FEB 17 2008

.SYNOPSIS...
A DEEPENING SURFACE LOW OVER THE SOUTHERN PLAINS WILL OCCLUDE
TONIGHT OVER THE MID MISSISSIPPI VALLEY...THEN TRACK INTO THE
GREAT LAKES SUNDAY NIGHT. THIS WILL BRING AN OCCLUDED FRONT
THROUGH THE OHIO VALLEY LATE SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CLOUDS CONTINUING TO OVERSPREAD THE AREA THIS EVENING AND SKIES
SHOULD BE CLOUDY ACROSS ENTIRE AREA SHORTLY. WITH INCREASING
ISENTROPIC LIFT...RAIN WILL DEVELOP FROM THE SOUTHWEST OVERNIGHT.
CURRENT FORECAST HAD GOOD HANDLE ON SITUATION SO JUST UPDATED THE
ZONE FORECAST MAINLY TO REMOVE MIDNIGHT WORDING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
EXPECT WIDESPREAD AREA OF RAIN TO BE ONGOING ACROSS THE WRN/SRN CWA
SUNDAY MORNING AS ELEVATED WARM FRONT LIFTS NORTHWARD. MODELS
TRENDING WEAKER WITH LIFT ALONG THIS FEATURE...SO SCALED POPS BACK
ACROSS THE SERN CWA. WARM FRONT WILL LIFT WELL NORTH OF THE CWA
INTO THE NRN GREAT LAKES DURING THE DAY...WHICH SHOULD CUT BACK ON
ANY WIDESPREAD HEAVY RAIN THREAT. AS SYSTEM OCCLUDES...ELEVATED
COLD FRONT WILL SWING THROUGH THE OHIO VALLEY FROM THE WEST EARLY
IN THE AFTERNOON SO MAINTAINED LIKELY POPS ALL DAY. WITH
CONTINUING WAA AT THE SFC...THIS MAY INCREASE LOW LEVEL LAPSE
RATES ENOUGH FOR SOME WEAK INSTABILITY DEVELOPING LATER IN THE DAY
AHEAD OF OCCLUDED FRONT AT THE SFC. NAM ESPECIALLY PICKS UP ON
THIS POSSIBILITY...FORECASTING AROUND 100 J/KG CAPE BY LATE
AFTERNOON AND EVENING. THIS WILL NEED TO BE WATCHED...AS BOTH NAM
AND GFS FORECAST INCREASING LOW LEVEL CONVERGENCE ALONG THE
OCCLUDED FRONT AS IT MOVES THROUGH AROUND 00Z. LOW LEVEL WINDS
WILL BE VERY STRONG AT THIS TIME WITH 0-3 KM HELICITY IN EXCESS OF
500 M2/S2 AND 0-1 KM SHEAR NEAR 50 KT. NAM SOLN OF STEEPER LOW
LEVEL LAPSE RATES WOULD FAVOR LINES OF CONVECTION WITH EMBEDDED
BOWS/LEWPS EASILY BRINGING WINDS GREATER THAN 50 KT TO THE SFC.
HOWEVER GFS KEEPS BOUNDARY LAYER MUCH MORE STABLE LIMITING ANY
CHANCE FOR CONVECTION...MUCH LESS SEVERE. WENT AHEAD AND ADDED
THUNDER TO THE ZONES BUT WILL WAIT FOR LESS UNCERTAINTY REGARDING
BOUNDARY LAYER DESTABILIZATION AHEAD OF THE OCCLUDED FRONT BEFORE
MENTIONING SEVERE IN THE HWO.

CAA BEHIND THE FRONT WILL FAVOR SCATTERED SHOWERS AND EASY
MOMENTUM TRANSFER OVERNIGHT WITH GUSTS NEAR OR EXCEEDING 35KT.
TEMPS WILL STRUGGLE TO RISE ON MONDAY WITH CONTINUING CAA AT THE
SFC. EXPECT SCATTERED SNOW SHOWERS AROUND THE AREA AS VORT MAXIMA
ROTATE AROUND MEAN DIGGING TROUGH OVER THE GREAT LAKES. WENT CLOSE
TO GUIDANCE FOR TEMPS THRU MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
CONSIDERABLE UNCERTAINTY THROUGH THE LONG TERM PERIOD LEADS TO A LOW
CONFIDENCE FORECAST THROUGHOUT. MODELS ARE DIFFERING IN PLACEMENT
AND SPEED OF A SHORT WAVE DROPPING INTO THE REGION TUESDAY NIGHT AND
WEDNESDAY. AT THIS POINT IT APPEARS THAT BETTER FORCING WILL BE TO
THE NORTH AND HOLD OFF PRIMARILY UNTIL WEDNESDAY. SHOULD BE A LIGHT
PRECIPITATION EVENT AND WITH THE UNCERTAINTY HAVE ONLY GONE WITH LOW
CHANCE POPS. THIS SHORT WAVE WILL PUSH A COLD FRONT ACROSS THE AREA
WHICH WILL THEN STALL JUST TO THE SOUTH.

MODEL SOLUTIONS ARE SHOWING LARGE VARIABILITY FROM RUN TO RUN AND
BETWEEN MODELS CONCERNING THE EVOLUTION OF THIS BOUNDARY THROUGH THE
LATTER PART OF THE WEEK. HAVE GENERALLY FOLLOWED THE HPC MEDIUM
RANGE FORECAST WHICH KEEPS THE FRONT ACROSS KENTUCKY WITH LOW
PRESSURE MOVING PAST THE REGION ON FRIDAY. THIS WOULD BRING A
VARIETY OF WINTER WEATHER TO THE FORECAST AREA THURSDAY AND FRIDAY
WHICH WOULD DIMINISH BY SATURDAY. BUT BEING EITHER WARMER AND WETTER
OR COLDER AND DRIER ARE WELL WITHIN THE ENVELOPE OF POSSIBILITIES
FOR THAT PERIOD OF TIME.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
FORECAST STARTS OUT VFR. CEILINGS AND VISIBILITIES WILL BECOME
MVFR AS RAIN MOVES IN. MODELS SHOW LITTLE CHANCE FOR IMPROVEMENT ONCE
THE CEILINGS AND VISIBILITIES DROP. WINDS WILL PICK UP OUT OF THE
SOUTH WITH GUSTS TO 30 KNOTS.

OUTLOOK,,,MVFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...JGL
SHORT TERM...HAWBLITZEL
LONG TERM...
AVIATION...CONIGLIO
Hazardous weather outlook, Feb 16, 5:00 AM EST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EST SAT FEB 16 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-171000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
500 AM EST SAT FEB 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM WILL LIFT OUT OF THE SOUTHERN PLAINS
SUNDAY MORNING AND INTO THE GREAT LAKES BY SUNDAY EVENING.
AHEAD OF THIS SYSTEM...A LARGE AREA OF RAIN WILL BE PUSHED INTO
THE REGION. THE RAIN WILL CAUSE RISES ON STREAMS...CREEKS AND
RIVERS ACROSS THE REGION. AS DETAILS BECOME MORE IN FOCUS ON THE
PATH AND STRENGTH OF THE STORM...A FLOOD WATCH MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 6:35 PM ESTSevere Thunderstorm WarningILNChampaign, Clark25 min
Feb 17, 6:44 PM ESTTornado WarningILNChampaign, Clark16 min
Feb 17, 6:59 PM ESTSevere Thunderstorm WarningILNChampaign, Union28 min

Nearby

Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.